# SDR SWAA072424

- Difficulty date: May 16, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 73,175 hours, 69,935 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND STRINGER 27R CORRODED AT BS 964.  REPAIRED STRINGER PER SRM.
